# SDR SWAA2019110838714

- Difficulty date: October 10, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, UPPER HINGE ARM, CRACKED JUST BELOW DOOR LATCH RELEASE MECHANISM. / REPLACED UPPER HINGE ARM AT L1 DOOR AND ADJUSTED IN REFERENCE B737-700 AMM 52-11-21-000- 801 AND 52-11-00-820-801.
